Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Is there any side effect of taking i-pill ?

My age is 19yrs8mnths i had sex vth my boyfrnd and used the ipill within 48hrs.this was only once,does it effect my health and are there any side effects by using it only once,and are there any future problems like abnormal pregnancy and health of the baby I HAD UNPROTECTED SEX AND USED IPILL FOR THE FIST TIME IN LIFE..........ANY PROBLEMS ??? PLEASE HELP ME
Asked On : Wed, 6 Jul 2011
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic

Not to worry. Since you have taken I-pill within 72 hours you should be safe. There will be side effects like early/delayed bleeding which may range from spotting to heavy bleeding. Your cycles should regularise in 2-3 cycles duration. There will also be weight gain, abdominal pain, nausea, vomiting. Kindly do not take emergency contraceptive pill whenever you you want. It is best avoided because there are many side effects and hormone disturbance. Use condom or go on the Combined OC pill.
Answered: Wed, 6 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor